# SDR UALA2009021900560

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 36,511 hours, 13,968 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964422
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 14C AND 23C EMERGENCY EXIT LIGHTS ON SEAT EDGES ARE MISSING COVERS AND BULBS, WIRES EXPOSED.  REPLACED EMERGENCY GEN LIGHTS ASSY, OPS CHECK OK.
